Monday, November 7, 2011

That was one expensive cup of Hot Chocolate!

OK.... This should be my last Med update until I find out if it works.... which won't be for several more months, so unless something else happens, that trumps today.... I'm going to leave it alone, OK? Promise.....

But First.... I gotta go back to last week.
I finally sat down and wrote a letter to the doctor. I figure it would be easier than trying to explain it on an answering machine or to some nurse who would have No idea as to what I was talking about. So last Tuesday.... I ran the letter out there, addressed to his main PA.... because I know how busy the doctor himself is..... And Friday he called me back. This medicine is giving my mind a run for it's money... As I put it.... My mind has turned into mash potatoes! Last week I went to grocery store to purchase a birthday cake for my son.... got sidetracked by some yummy looking bread.... thought about what I was going to make for dinner, went grocery shopping.... and it wasn't until about 6 hours later, when I was at home in bed, that it dawned on me that I had completely forgotten to order his cake! I repeat myself to the kids, ask them the same questions.... And then today.....

I T-Bone someone! Yup! Me. The girl who's never been in an accident....The girl with no tickets. And I was not even a block away from the house. Totally my fault! I was turning into 7-11... Trying to see if there was any parking spaces.... and I just didn't see the little white car coming at me when I turned.... Well, when I hit her, she hit the parked car that was sitting on the side of the road. Luckily No one got hurt! But I sure made a mess out of her car! And I swear to Whom ever... It's this Gosh damn medicine! I just don't go around t-boning people. I'm that girl that gets yelled at for driving to slow! You know- They call me "Driving Miss Daisy".... Needless to say..... I was a mess.... Another side effect of the medicine- I can't stop crying! So I called the bf on the phone and asked him to bring me my 'Volume' (as the kid calls it) because at this point, one of my other side effects..... My Heart..... was kicking in. Yes, I'm now getting runs of my SVT again... which means my heart beat is in the 130s- 150s sometimes. Now I take meds for this anyways... and my heart doc knows about this. Remember I have a healthy heart, I just have electrical issues.... but when one of those electrical issues starts to act up, the rest follow, and as I was told, "I was an emotional wreck!"........LMAO- And here I thought I held myself up pretty well. After all was said and done, I had the bf drive the car home, I got my hot chocolate from 7-11 and I walked! No more driving for me! I still have to call the insurance company to tell them I f*ck*d up.... but I just don't have it in me yet. I'm honestly ready for a nap. lol

Anyways.... When I talked to the doctor the other day.... They told me to go ahead and keep taking the meds. The are aware of what it is doing to me, but we both want to see what the outcome will be, and as long as the symptoms aren't too bad, and as long as I keep my butt out of the car.... I think I'll be OK...... He said my body should start to adjust to the meds after a while, so that's a bit of good news right.....

Now lets just pray it works.

Until Next Time

7 comments:

Dlsarmywife said...

Oh man Katie, what a day! Sending out a big hug, cause that's about the only thing that I can think of! I hope these meds do level out for you and that the mashed taters go away soon!

Caseymini said...

Katie, I am so sorry to hear of the problems! I was hoping that the meds would fix everything and quickly. Stay out of the car and do lots of minis. That way, if you repeat yourself, you can sell the results on ETSY! Hang in there and I do hope that it will get better soon.

Kim said...

ugh. Katie- I am so glad you are okay- that is the main thing. Cars can be replaced. I hate that you have to struggle with this- I can only imagine how frustrating it must feel. I hope that this medicine is worth it in the long run and all this will result in some good changes for you. Sending you HUGE hugs!!!

Mona said...

Hope it start to adjust soon and that you will be better in few days. Wish you the best.
Mona

Susan said...

Oh Katie, my heart aches for you. I live with brain fog and comprehension issues all the time meaning I can rarely manage to drive so I do understand what is happening to you. Sending you prayers for some relief from these horrible symptoms. Hang on to that sense of humour.

Lataina said...

Wow Katie, I'm glad no one was hurt. I too hope these meds work out for you. Sending you a big hug.....=)

Ana Anselmo said...

Katie, I hope the meds work and you feel much better quickly!
A great hug to you